Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 84, Number 1

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 84, Number 1 (1978)
Bull. Amer. Math. Soc. 84 (1978)
More Information
Full-text PDF    
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 84, Number 1 (1978)
Bull. Amer. Math. Soc. 84 (1978)
More Information
Full-text PDF    
Equivariant smoothing theory
R. Lashof.
Bull. Amer. Math. Soc. 84 (1978), 1-6
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0464252
Variational inequalities and free boundary problems
David Kinderlehrer.
Bull. Amer. Math. Soc. 84 (1978), 7-26
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0466885
On Lie algebras of differential formal groups of Ritt
B. Weisfeiler.
Bull. Amer. Math. Soc. 84 (1978), 127-130
Abstract, references and article information
Full-text PDF    
MathSciNet review: 471559
Average Gaussian curvature of leaves of foliations
Daniel Asimov.
Bull. Amer. Math. Soc. 84 (1978), 131-133
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0464257
Configuration spaces: applications to Gelfand-Fuks cohomology
F. R. Cohen and L. R. Taylor.
Bull. Amer. Math. Soc. 84 (1978), 134-136
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0461522
Infinite dimensional compacta containing no $n$-dimensional $( n ⩾1 )$ subsets
John J. Walsh.
Bull. Amer. Math. Soc. 84 (1978), 137-138
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0458435
Natural structures on semigroups with involution
Michael P. Drazin.
Bull. Amer. Math. Soc. 84 (1978), 139-141
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0486234
Representation theorems for multifunctions and analytic sets
Alexander D. Ioffe.
Bull. Amer. Math. Soc. 84 (1978), 142-144
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0466472
Upper and lower estimates on the rate of convergence of approximations in $H_{p}$
Frank Stenger.
Bull. Amer. Math. Soc. 84 (1978), 145-148
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0474714
On the theory of $Π_{3}^{1}$ sets of reals
A. S. Kechris and D. A. Martin.
Bull. Amer. Math. Soc. 84 (1978), 149-151
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0465867
On quantum mechanics of many-body systems with dilation-analytic potentials
I. M. Sigal.
Bull. Amer. Math. Soc. 84 (1978), 152-154
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0459410
Asymptotic completeness for a class of four particle Schrödinger operators
George A. Hagedorn.
Bull. Amer. Math. Soc. 84 (1978), 155-156
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0496030
Finite Rickart $C^{*}$-algebras
David Handelman and John Lawrence.
Bull. Amer. Math. Soc. 84 (1978), 157-158
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0467333
A Fubini theorem for iterated stochastic integrals
Marc A. Berger and Victor J. Mizel.
Bull. Amer. Math. Soc. 84 (1978), 159-160
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0455122
Existence and applications of remote points
Eric K. Van Douwen.
Bull. Amer. Math. Soc. 84 (1978), 161-163
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0461463
On a problem of Rota
E. Rodney Canfield.
Bull. Amer. Math. Soc. 84 (1978), 164
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0476535

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

A comprehensive introduction to differential geometry, by Michael Spivak.
Reviewer: Stephanie Alexander
Bull. Amer. Math. Soc. 84 (1978), 27-32
Review information
Full-text PDF
Modular representations of finite groups, by B. M. Puttaswamaiah and John D. Dixon.
Reviewer: J. L. Alperin
Bull. Amer. Math. Soc. 84 (1978), 32-34
Review information
Full-text PDF
Applied nonstandard analysis, by Martin Davis.
Introduction to the theory of infinitesimals, by K. D. Stroyan and W. A. J. Luxemburg.
Foundations of infinitesimal calculus, by H. Jerome Keisler.
Reviewer: Andreas Blass
Bull. Amer. Math. Soc. 84 (1978), 34-41
Review information
Full-text PDF
Differential equations and their applications, by M. Braun.
Reviewer: Jerry Bona
Bull. Amer. Math. Soc. 84 (1978), 41-47
Review information
Full-text PDF
Optimization, a theory of necessary conditions, by Lucien W. Neustadt.
Optimale Steuerung diskreter Systeme, by W. G. Boltjanski.
The qualitative theory of optimal processes, by R. Gabasov and F. Kirillova.
Reviewer: Frank H. Clarke
Bull. Amer. Math. Soc. 84 (1978), 47-53
Review information
Full-text PDF
Problems and theorems in analysis, by G. Pólya and G. Szegö.
Reviewer: Harley Fanders
Bull. Amer. Math. Soc. 84 (1978), 53-62
Review information
Full-text PDF
Rekursive Funktionen in der Komputer Theorie, by Rózsa Péter.
Reviewer: Christoph M. Hoffmann
Bull. Amer. Math. Soc. 84 (1978), 62-65
Review information
Full-text PDF
Applied functional analysis, by A. V. Balakrishnan.
Reviewer: Richard B. Holmes
Bull. Amer. Math. Soc. 84 (1978), 65-71
Review information
Full-text PDF
Geometry of spheres in normed spaces, by Juan Jorge Schäffer.
Reviewer: Robert C. James
Bull. Amer. Math. Soc. 84 (1978), 71-73
Review information
Full-text PDF
The theory of unitary group representations, by George W. Mackey.
Reviewer: Ray A. Kunze
Bull. Amer. Math. Soc. 84 (1978), 73-75
Review information
Full-text PDF
Geometric algebra over local rings, by Bernard R. McDonald.
Reviewer: Jack Ohm
Bull. Amer. Math. Soc. 84 (1978), 75-78
Review information
Full-text PDF
Wittgenstein's lectures on the foundations of mathematics, Cambridge,, by R. G. Bosanquet, Norman Malcolm, Rush Rhees and Yorick Smythies.
Reviewer: G. Kreisel
Bull. Amer. Math. Soc. 84 (1978), 79-90
Review information
Full-text PDF
The theory of numbers, by S. Iyanaga.
Reviewer: O. T. O'Meara
Bull. Amer. Math. Soc. 84 (1978), 90-96
Review information
Full-text PDF
Stability of fluid motions., by Daniel D. Joseph.
Reviewer: S. Rosenblat
Bull. Amer. Math. Soc. 84 (1978), 96-103
Review information
Full-text PDF
Measures on topological semigroups : Convolution products and random walks, by Arunava Mukherjea and Nicholas A. Tserpes.
Reviewer: Murray Rosenblatt
Bull. Amer. Math. Soc. 84 (1978), 104-107
Review information
Full-text PDF
Adventures of a mathematician, by S. M. Ulam.
Reviewer: H. E. Robbins
Bull. Amer. Math. Soc. 84 (1978), 107-110
Review information
Full-text PDF
Interpolation spaces, an introduction, by Jöran Bergh and Jörgen Löfström.
Reviewer: Colin Bennett
Bull. Amer. Math. Soc. 84 (1978), 110-113
Review information
Full-text PDF
Companion to concrete mathematics, by Z. A. Melzak.
Reviewer: M. S. Klamkin
Bull. Amer. Math. Soc. 84 (1978), 114-120
Review information
Full-text PDF
Le mouvement brownien relativiste, by Jean-Pierre Caubet.
Reviewer: Edward Nelson
Bull. Amer. Math. Soc. 84 (1978), 121-124
Review information
Full-text PDF
Grundzüge der universellen Algebra, by Herbert Lugowski.
Reviewer: P. M. Cohn
Bull. Amer. Math. Soc. 84 (1978), 124-126
Review information
Full-text PDF